Title: Two variants of the support problem for products of abelian varieties and tori
Authors: Perucca, Antonella # ×
Issue Date: Aug-2009
Publisher: Academic Press
Series Title: Journal of Number Theory vol:129 issue:8 pages:1883-1892
Abstract: Let G be the product of an abelian variety and a torus defined over a number field K. Let P and Q be K-rational points on G. Suppose that for all but finitely many primes p of K the order of (Q mod p) divides the order of (P mod p). Then there exist a K -endomorphism φ of G and a non-zero integer c such that φ(P)=cQ. Furthermore, we are able to prove the above result with weaker assumptions: instead of comparing the order of the points we only compare the radical of the order (radical support problem) or the ℓ-adic valuation of the order for some fixed rational prime ℓ (ℓ-adic support problem).
ISSN: 0022-314X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
perucca_supp_1.pdfMain article Published 182KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science